# SDR MASA2017071612465

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 34,599 hours, 27,603 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HIGH ITT ON TAKE OFF ROLL, 963 DEGREES FOR 14 SECONDS.  COMPLIED WITH HIGH ENERGY STOP INSPECTION.
